Permanental Mates: Perturbations and Hwang's conjecture
Publication Type:Journal Article
Source:Applied Mathematics Letters, Volume 21, Number 8, p.786-790 (2008)
Let Ωn denote the set of all n × n doubly stochastic matrices. Two unequal matrices A and B in Ωn are called permanental mates if the permanent function is constant on the line segment t A + (1 - t) B, 0 ≤ t ≤ 1, connecting A and B. We study the perturbation matrix A + E of a symmetric matrix A in Ωn as a permanental mate of A. Also we show an example to disprove Hwang's conjecture, which states that, for n ≥ 4, any matrix in the interior of Ωn has no permanental mate. © 2007 Elsevier Ltd. All rights reserved.
cited By (since 1996)1